Mathematical Physics

[101] Yukawa couplings on quintic threefolds

Ron Donagi Rene Reinbacher Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43603

arXiv preprint hep-th/0605203, 2006.5
[ Download ] [ 2019-12-24 20:43:51 uploaded by yaust ] [ 323 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[102] 4d N= 2 SCFT and singularity theory Part II: Complete intersection

Bingyi Chen Dan Xie Shing-Tung Yau Stephen S-T Yau Huaiqing Zuo

Mathematical Physics mathscidoc:1912.43602

arXiv preprint arXiv:1604.07843, 2016.4
[ Download ] [ 2019-12-24 20:43:48 uploaded by yaust ] [ 517 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[103] Argyres-Douglas matter and N= 2 dualities

Dan Xie Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43601

arXiv preprint arXiv:1701.01123, 2017.1
[ Download ] [ 2019-12-24 20:43:44 uploaded by yaust ] [ 714 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[104] Mordell-Weil Torsion, Anomalies, and Phase Transitions

Mboyo Esole Monica Jinwoo Kang Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43598

arXiv preprint arXiv:1712.02337, 2017.12
[ Download ] [ 2019-12-24 20:43:31 uploaded by yaust ] [ 541 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[105] Absence of static, spherically symmetric black hole solutions for Einstein-Dirac-Yang/Mills Equations with complete fermion shells

Felix Finster Joel Smoller Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43596

arXiv preprint gr-qc/0005028, 2000.5
[ Download ] [ 2019-12-24 20:43:23 uploaded by yaust ] [ 491 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[106] C= 2 rational toroidal conformal field theories via the Gauss product

Shinobu Hosono Bong H Lian Keiji Oguiso Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43595

Communications in mathematical physics, 241, 245-286, 2003.10
[ Download ] [ 2019-12-24 20:43:20 uploaded by yaust ] [ 500 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[107] Azumaya-type noncommutative spaces and morphisms therefrom: Polchinski's D-branes in string theory from Grothendieck's viewpoint

Chien-Hao Liu Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43591

arXiv preprint arXiv:0709.1515, 2007.9
[ Download ] [ 2019-12-24 20:43:08 uploaded by yaust ] [ 517 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[108] Non-Khler Calabi-Yau manifolds

Li-Sheng Tseng Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43589

85
[ Download ] [ 2019-12-24 20:43:01 uploaded by yaust ] [ 536 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[109] A rigorous treatment of energy extraction from a rotating black hole

Felix Finster Niky Kamran Joel Smoller Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43582

Communications in Mathematical Physics, 287, (3), 829-847, 2009.5
[ Download ] [ 2019-12-24 20:42:23 uploaded by yaust ] [ 529 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[110] An Estimate of the Gap of the First Two Eigenvalues in the Schr\" odinger Operator

Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43579

arXiv preprint arXiv:0902.2250, 1985.2
[ Download ] [ 2019-12-24 20:42:07 uploaded by yaust ] [ 459 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[111] Null asymptotics of solutions of the EinsteinMaxwell equations in general relativity and gravitational radiation

Lydia Bieri PoNing Chen Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43578

Advances in Theoretical and Mathematical Physics, 15, (4), 1085-1113, 2011
[ Download ] [ 2019-12-24 20:42:05 uploaded by yaust ] [ 518 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[112] The electromagnetic Christodoulou memory effect and its application to neutron star binary mergers

Lydia Bieri PoNing Chen Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43577

Classical and Quantum Gravity, 29, (21), 215003, 2012.9
[ Download ] [ 2019-12-24 20:42:01 uploaded by yaust ] [ 522 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[113] Complete manifolds with nonnegative scalar curvature and the positive action conjecture in general relativity

Richard M Schoen Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43576

Proceedings of the National Academy of Sciences, 76, (3), 1024-1025, 1979.3
[ Download ] [ 2019-12-24 20:41:53 uploaded by yaust ] [ 614 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[114] New Heterotic Non-Kahler Geometries

Melanie Becker Li-Sheng Tseng Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43573

arXiv preprint arXiv:0807.0827, 2008.7
[ Download ] [ 2019-12-24 20:41:32 uploaded by yaust ] [ 472 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[115] An integral spectral representation of the propagator for the wave equation in the Kerr geometry

Felix Finster Niky Kamran Joel Smoller Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43570

Communications in mathematical physics, 260, (2), 257-298, 2005.12
[ Download ] [ 2019-12-24 20:41:17 uploaded by yaust ] [ 508 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[116] Existence of supersymmetric Hermitian metrics with torsion on non-Khler manifolds

Ji-Xiang Fu Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43566

arXiv preprint hep-th/0509028, 2005.9
[ Download ] [ 2019-12-24 20:41:03 uploaded by yaust ] [ 469 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[117] A note on ODEs from mirror symmetry

A Klemm BH Lian SS Roan Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43562

301-323, 1996
[ Download ] [ 2019-12-24 20:40:49 uploaded by yaust ] [ 361 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[118] A new model for elliptic fibrations with a rank one Mordell-Weil group: I. Singular fibers and semi-stable degenerations

Mboyo Esole Monica Jinwoo Kang Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43559

arXiv preprint arXiv:1410.0003, 2014.9
[ Download ] [ 2019-12-24 20:40:39 uploaded by yaust ] [ 499 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[119] 4d N= 2 SCFT and singularity theory Part I: Classification

Dan Xie Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43558

arXiv preprint arXiv:1510.01324, 2015.10
[ Download ] [ 2019-12-24 20:40:36 uploaded by yaust ] [ 498 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[120] Non-Existence of Black Hole Solutions for a Spherically Symmetric, Static EinsteinDiracMaxwell System

Felix Finster Joel Smoller Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43557

Communications in mathematical physics, 205, (2), 249-262, 1999.8
[ Download ] [ 2019-12-24 20:40:33 uploaded by yaust ] [ 515 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[121] Invariant solutions to the Strominger system on complex Lie groups and their quotients

Teng Fei Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43553

Communications in Mathematical Physics, 338, (3), 1183-1195, 2015.9
[ Download ] [ 2019-12-24 20:40:17 uploaded by yaust ] [ 496 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[122] Special polynomial rings, quasi modular forms and duality of topological strings

Murad Alim Emanuel Scheidegger Shing-Tung Yau Jie Zhou

Mathematical Physics mathscidoc:1912.43537

Advances in Theoretical and Mathematical Physics, 18, (2), 401-467, 2014
[ Download ] [ 2019-12-24 20:39:10 uploaded by yaust ] [ 555 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[123] D5 elliptic fibrations: non-Kodaira fibers and new orientifold limits of F-theory

Mboyo Esole James Fullwood Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43532

arXiv preprint arXiv:1110.6177, 2011.10
[ Download ] [ 2019-12-24 20:38:44 uploaded by yaust ] [ 523 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[124] Non-existence of time-periodic solutions of the Dirac equation in a Reissner-Nordstrm black hole background

Felix Finster Joel Smoller Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43528

Journal of Mathematical Physics, 41, (4), 2173-2194, 2000.4
[ Download ] [ 2019-12-24 20:38:30 uploaded by yaust ] [ 529 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[125] The long-time dynamics of Dirac particles in the Kerr-Newman black hole geometry

Felix Finster Niky Kamran Joel Smoller Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43527

Advances in Theoretical and Mathematical Physics, 7, (1), 25-52, 2003
[ Download ] [ 2019-12-24 20:38:26 uploaded by yaust ] [ 514 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved